It has been 3 years, 8 months, 2 weeks and 2 days since I started CAPi i . I have reached a point, not by choice, but rather by necessity, that I have had to back off the protocol for a while.Last month I had a stool test done in which I had zero growth of 3 of the 5 "friendly flora" needed in my intestines. Considering approximately 80% of our immunei i  system is in our "gut" ... I don't have much to work with. And, yes, I have been supplementing but obviously not enough to keep up. This is the second stool test in 2 years that has not been good.... we (my doc and I) didn't pay enough attention to the first one and now my flora is almost gone.
I stopped the ABXi i  on January 28th and have been concentrating on my gut by using Repleniss, tons of probiotics (concentrating on those I am lacking), supplementsi i  for the immune system, and (trying) to watch my diet (which for me is not easy). Additionally, I am concentrating on yeast preventatives and basic methylation.This scares me a bit, because my last CPNi i  titre test, about 6 mos ago, my titres were still high (both IgM -- I think it was the IgM, not IgA and IgGi i ).
In December I was having severe respiratory distress so I switched out my Azith for Clari... which seemed to be hitting me at a deeper level but also brought on more yeast problems.
I caught a stomach virus (both my husband and I), a week ago Wednesday, from our 4 month only grandson. I had NOT been that ill vomiting and such since I was in grade school. I am still trying to recover from that episode as it brought me down big time. I had only been off the abxi i  for a few days. If it was, in fact, a virus, ABX wouldn't have helped; BUT if my immune system were better that may have.
I still suffer from major CFIDSi i  episodes and of being non-functional. I have had many improvements but the fatigue when it hits me is relentless. I spent most of the month of January physically "down". My days are journaled by comments such as "TNF (totally non-functional) "SF" (semi-functional), "IBAD" (in bed all day) "OOH" (out of house) and so on, LOL. I really am trying to discern to what degree my symptoms may be caused by yeast, or even HH-6 and EBVi i .
I do believe this is what my body needs right now. Also, I am thinking since I had reached a point of being able to tolerate Tinii i  for up to 12 days, I may just go ahead and do intermittent, just to be safe.... I don't know... we'll see how my body reacts or if I start having respiratory issues again. So far I have noticed a reduction in inflammationi i  (no mucus) and less colon/stomach discomfort.
Time will tell.....
JeanneRoz ~ DXi i i 'd w/ CPNi  4/2007; 6/07 -"officially" dx'd w/CFIDSi i i /FM; also: HHV6, EBVi , IBSi i i -C, 100 Doxyi i i :BIDi i i ; 500 mg Biaxin BIDi i i ; Tindamax Pulses, B12 shots, ERFA Dessicated Thyroid,Cortef, Iodoral 25 mg, Vit D-6,000 units, Supp's»========================================================= Thanks guys.....you are Submitted by jeanneroz  on Mon, 2011-02-14 16:49.
Thanks guys.....you are long-timers here on the site and know where I've been with this (and how hard it was for me in the first couple of years of the protocol). I have no hesitation in getting back on the ABXi , I just need to get my gut in better health.
Timaca... my EBVi  and HHV-6 titres have been in check for the most part, but my doc has suddenly spurred an interest in how they may also be playing a part in my issues. We'll see... how it goes on my next visit.
Raven, thank you for your suggestions... I, unfortunately, cannot take anything with Saccharomyces boulardii (of which Epicor and The Garden of Life Products (which also has barley and oat grass in it) have in it. I do take VSL#3, Symbiotics Immune Formula  with Colostrum (which also has olive leaf extract in it) , acidophilus with Bacillus coagulans, and Enzymatic Therapy Acidophilus Pearls™ I am hitting the Repleniss a week a month to rebuild the flora as well.One of my issues in the gut appeared when I had an Inflammatory Bowel Disease Differentiation Panel  done (2X's) I have high Anti-Saccharomyces cerevisiae antibodies (ASCA) IgGi  and IgA (this test differentiates between UC and Crohn's). When you have S. Cerevisiae it is not recommended you take S. Boulardii as it feeds it and can possibly cause fungemia. Go figure. This is also why I have a hard time with Lauricidin (it kills S. Cerevisiae). Lauricidin is probably my best bet to build up as I have high levels of 4 of the 6 pathogens it kills; but, it causes me gut-wretching dry heaves after about 3 days of just 2 pellets! Something I may just have to endure and get through.
I have diligently read and implemented suggestions from others here and have quite an arsenal of supplementsi i  built up and I do appreciate others posting what has been successful for them....
Katman, yes I will beat this... thank you for the support. This is just a continual ever-changing process of getting well. So many variables due to our physiological make-ups! Yesterday and today I have been experiencing EXTREME POTS.. to the point of almost going to the hospital. My BP was 101/47 with a pulse of 94.. That was sitting. It dropped even more when standing. I am attributing it (I think) to recovering from the stomach virus and being immobile... it's a bit better today, but not fun :( and salt loading hasn't helped much.
Ahhh, just another day...... :(
JeanneRoz ~ DXi 'd w/ CPNi  4/2007; 6/07 -"officially" dx'd w/CFIDSi /FM; also: HHV6, EBVi , IBSi -C, 100 Doxyi :BIDi ; 500 mg Biaxin BIDi ; Tindamax Pulses, B12 shots, ERFA Dessicated Thyroid,Cortef, Iodoral 25 mg, Vit D-6,000 units, Supp's »
=========================================================Jeanneroz You can get the 
Submitted by katman  on Sun, 2011-02-13 19:48.Jeanneroz You can get the best of this, I'm sure. After everything else you have fought against and - I won't say bested - maybe bettered!, you can get a grip on this problem. Certainly we are a good team, of which I am delighted to be a member, with good humor and outlandish ideas - which just happen to work - so I am convinced that you will weather this bump in this ever-bumpy road.
3/9 Symptoms returning. Began 5 abxi  protocol 5/9 Rifampin 600, Amox 1000, Doxyi  200, MWF Azith 250, flagyli  1000. Caffeine pills with AM abxi  Began Sept 04 PPMSi i  EDSSi i  6.7 Now good days EDSS 1 Mind, like parachute, work only when open. Charlie Chan
Hi Jeanneroz, sorry to hear Submitted by raven  on Sun, 2011-02-13 13:37.Hi Jeanneroz, sorry to hear of all your intestinal troubles. I have been using Garden of Life Primal Defense Ultra for a long time. It seems to be one of the best probiotics I have found. It contains Saccharomyces boulardii which has been documented to be a significant aid in preventing gastrointestinal distress.Here is a link:http://en.wikipedia.org/wiki/Saccharomyces_boulardii I am certain that this saved my gut from being completely ravaged by antibioticsi .Perhaps it would help to concentrate on building your immunei  system during this break.
I can attest that Epicor has really helped me as well as Olive Leaf Extract (mix with some licorice tea--licorice is very soothing to the mucus membranes) and well as Transfer Factor.Hope you are back to normal soon,Raven
Feeling 95% well-going for 100. Still testing + for Cpni . CAPi  since 8-05 for Cpn/Mycoplasma P.,Lyme, Bartonella,NACi ,BHRT, MethyB12 FIRi  Sauna. 1-18-11 begin new treatment plan with naturopath ==========================================================
JeanneRoz~ How difficult Submitted by Timaca  on Sun, 2011-02-13 12:08.
JeanneRoz~ How difficult this illness is! My heart goes out to you and to all who suffer with these kinds of problems. It does seem like you are making a wise choice....keeping the gut healthy is very important. One thing that happened to a friend of mine who also had high antibody titers to Cpni ...... When she treated her EBVi  using a combo of valcyte and Artesunate, her antibody titers to Cpn dropped to normal! She had been on CAPi  for a year with no drop in Cpn antibody titers, so she was quite surprised by this. Perhaps, in her case, her antibody titers to Cpn were really cross reacting with EBV somehow....at any rate she was happy about it. And is curious to see what her next lab results bring.Now might be a good time for you to evalutate what pathogens may be causing your illness, and to treat those that can be treated without antibioticsi . Consider testing for enteroviruses at ARUP lab:
(enteroviruses can also cause respiratory problems). Also consider another look at HHV-6 and EBV (look at Focus lab for testing).Best, Timaca
Dx lyme disease 3/05. Dx HHV-6, EBVi , VZV, and HSV1 6/07. Dx with CPni  5/08 and enterovirus 2/09. On antibioticsi  for 2+ years, Valcyte (antiviral drug) for 9 months. On 100 mg doxyi  bidi  for Cpn, acyclovir for viruses, oxymatrine for enterovirus»